# SDR USAA991035

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 58
- Part time: 49,012 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING RON FOUND, .25 INCHES AND .5 INCH CRACK IN SKIN AT STATION 58 LEFT SIDE 5TH AND 6TH RIVETS FROM TOP PRESSURE B/H.  INSTALLED DOUBLER PER SRM 53-31-0 FIG 1, EA 52848.  (M)
